# SDR 9610689943

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1308T
- Make and model: Doug DC-9-31
- Aircraft serial: 47315
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Leaking
- Location: Heat Exchanger
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT RETURNED TO MSY AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT HEAT EXCHANGER DUCT LEAKING.  REPOSITIONED CLAMP.  ALSO, CLEANED SENSOR CANNON PLUGS AND VENTS.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
